# SDR FDEA201105051753

- Difficulty date: May 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N40025
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER AND LOWER EXTERIOR SKIN WITH EXISTING DENT.  EXISTING DENT REPAIRED AS PER E.A. F-5510-146474 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
